# SDR CALA2019082301426

- Difficulty date: August 23, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 60,341 hours, 20,380 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Line
- Condition: Clogged
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WATER LEAKING FROM FIRST CLASS LAVATORY IN FLIGHT. STARTING AFTER TAKE OFF STREAM OF DIRTY WATER INTO GALLEY. TROUBLESHOT THE LEAK TO A CLOG IN THE AFT LAVATORY AND GALLEY DRAIN LINE AFTER THE TWO JOIN GOING TO THE FWD DRAIN MAST. CONFIRMED THE CLOG WAS CAUSING THE DRAIN WATER TO BACK UP THRU THE LAVATORY VENT.  CLEARED THE CLOG, ALL OPS OK IAW AMM 38-31-00-910-801.
